I definitely think that you should go to see your primary care doctor
or your ob gyn doctor about these issues. It sounds like you have several things going on and it would be good to have a thorough check up.
The change in the characteristic of your periods might be significant or it might not. Taking birth control
pills tends to keep the periods all relatively similar to each other, so this is a bit unusual. I wonder if you are always taking the pill, or if you have been forgetting some days? Because missed doses would be one potential explanation for your symptoms.
There are other things that could give mood symptoms and changes in the period (although, as I said the birth control pills should keep these changes to a minimum), including problems with the thyroid gland, so that may be something your doctor will want to check out.
It may also be that the mood symptoms are related to this very significant life change (moving across the country) that you have just gone through, so if the physical examination with your doctor checks out as completely normal, you may want to ask for advice on how to deal with this stress in your life. Again, please discuss your concerns with your doctor.